# SDR DXTA200601470

- Difficulty date: June 30, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N924QS
- Make and model: Cessna 750
- Aircraft serial: 7500124
- Aircraft time: 5,703 hours, 3,459 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 99145581
- Part serial: 0122
- Condition: Intermittent
- Location: Rudder Limiter
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AMBER "RUD LIMITER FAIL A" CAS MESSAGE, 84 PERCENT INFLIGHT.  LOWER RUDDER PERFORMED RUDDER LIMITER OPERATIONAL CHECK.  NO DISCREPANCIES NOTED.  GAINED ACCESS TO RUDDER LIMITER A ACTUATOR.  VISUAL INSPECTION CHECK GOOD.  CONTACTED NETJETS WHO ELECTS TO REPLACE RUDDER LIMITER ACTUATOR A DUE TO INTERMITTENT CONDITION REMOVED RUDDER LIMITER A.  INSTALLED NEW LIMITER AND PERFORMED OPERATIONAL CHECK OPS CHECK GOOD.  CLOSED ALL ACCESS WORK PERFORMED IAW CH 27-33-00 OF CITATION 750MM.
